# SDR AT0400025

- Difficulty date: December 7, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22065201
- Part serial: 79228
- Condition: Seized
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACM SEIZED AND SENT SMOKE INTO THE CABIN, CAPTAIN'S RESPONSE WAS TO SHUT OFF BOTH PACKS, SMOKE DISSIPATED.  RETURNED TO BWI AFTER DECLARING AN EMERGENCY.  CONFIRMED ACM WAS CAUSE OF SMOKE AND PLACED ITEM ON MEL 80007.  PACK NOT USABLE.  REMOVED AND REPLACED ACM.
